# SDR CA000427007

- Difficulty date: April 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 48,967 hours
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: EU33245
- Condition: Damaged
- Location: Lp2 Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) LPT 2 BLADE MISSING RR AND CAA AWARE OF THIS ON GOING ISSUE. AD 002-02-97 AND 008-08-97 APPLY. PROJECT THROUGH CORRECTIVE ACTION GROUP ON GOING.
